HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Completely integrable holonomic systems of first order differential equations

Files in This Item:
pre126.pdf1.36 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83271

Title: Completely integrable holonomic systems of first order differential equations
Authors: Izumiya, Shyuichi Browse this author
Issue Date: Sep-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 126
Start Page: 2
End Page: 35
Abstract: We study classifications of holonomic systems of first order differential equations for one real valued functions by the equivalence relation under the group of point transformations in the sense of Sophus Lie. In order to pursue the classification, we introduce the notion of one-parameter Legendrian unfoldings which induces a special class of divergent diagrams of map-germs which are called integral diagrams. Our normal forms are represented by integral diagrams.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68873
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University